# SDR 2008UALA05583

- Difficulty date: September 3, 2008
- Submitted: September 10, 2008
- Operation: Air carrier
- Aircraft: N545UA
- Make and model: Boeing 757222
- Aircraft serial: 25323
- Aircraft time: 63,649 hours, 18,522 cycles
- Engine: Pwa PW2037
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Damaged
- Location: Bs 1430 S30r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STR 30R AT STA 1430 REQUIRES REPAIR DUE TO PREVIOUS DAMAGE.  MAJOR REPAIR ACCOMPLISHED.  REMOVED DAMAGED SECTION OF STRINGER.  FABRICATED & INSTALLED A NEW STRINGER SECTION & SPLICE PLATE.
